# SDR ASAA1159244

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,053 hours, 5,177 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON GROUND PRIOR TO TAXI.  ACCOMPLISHED QRH ALL SYSTEMS AND OPS NORMAL.
